MathSciNet Relay Station
MathSciNet bibliographic data
MR2457442 (2009k:35215) 35P15 (35J05)
Polterovich, Iosif Pleijel's nodal domain theorem for free membranes. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1021–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement